Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 27 year old female with no known drug allergies and a history of a left thrombosis (2001), loop electrosurgical excision procedure for mild dysplasia (06-DEC-2006) and a pregnancy (2001) who was vaccinated intramuscularly on 27-NOV-2006 with the first dose of Gardasil (Lot # not provided). On 27-FEB-2007 the patient was vaccinated intramuscularly in the right deltoid with the second dose of Gardasil (Lot # 654702/0011U). Five to eight hours post vaccination the patient developed a rash on right shoulder that spread up to her neck, myalgia, lethargy, chills, bone aching and mild shortness of breath. It was reported that 48 hours later, the patient returned to her physicians office who recommended treatment with Benadryl. The physician reported that the patient did not take the Benadryl. It was reported that the rash as resolving and the patient. The physician reported that the patient was seen again in his office on 01-MAR-2007 and was still experiencing lethargy and bone pain. The physician also reported that the patient did not have any adverse effects after that the first of Gardasil. He states that he was unsure if the third dose of Gardasil will be administered. Additional information has been rechecked.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166